# SDR AALA202503108371

- Difficulty date: March 9, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 35,085 hours, 15,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND WHEEL WELL VAPOR BARRIER HAS A 7-INCH CRACK AT LBL 31.83 OUTBOARD OF PACK EXHAUST DUCT. INSTALLED FABRIC REPAIR PATCH ON THE LEFT HAND VAPOR BARRIER,  PER SRM 57-10-10-2R-2 AND AARD 57-10-10-9.
